Advertisement

Ukrainian Mathematical Journal

, Volume 20, Issue 1, pp 1–21 | Cite as

Continual analogues of polynomials orthogonal on a circle

  • N. I. Akhiezer
  • A. M. Rybalko
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. G. Krein, Continual Analogues of Propositions Concerning Polynomials Orthogonal on the Unit Circle, Dokl. Akad. Nauk SSSR,105, 4 (1955).Google Scholar
  2. 2.
    N. I. Akhiezer, Concerning a Sturm-Liouville Equation on a Semi-Axis, Zapiski Mekh. Matem. F-ta, Khar'kovsk. Gos. Un-ta,29 (1963).Google Scholar
  3. 3.
    M. G. Krein, On the Theory of Accelerants and S-Matrices of Canonical Differential Systems, Dokl. Akad. Nauk SSSR,111 (1956).Google Scholar
  4. 4.
    A. M. Rybalko, On the Theory of Continual Analogues of Orthogonal Polynomials, Theory of Functions, Functional Analysis, and Their Applications [in Russian], Vol.3, Khar'kov (1966).Google Scholar
  5. 5.
    N. I. Akhiezer, Concerning Some Inversion Formulas of Singular Integrals, Izv. Akad. Nauk SSSR, Ser. Matem., 275–290 (1945).Google Scholar
  6. 6.
    N. I. Akhiezer, Concerning the Equations of Lame, Zapiski Mekh. Matem. F-ta Khar'kovsk. Gos. Un-ta,30 (1964).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • N. I. Akhiezer
    • 1
  • A. M. Rybalko
    • 1
  1. 1.Physicotechnical Institute for Low TemperaturesAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations